Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Commensurability of graph products

Tadeusz Januszkiewicz and Jacek Świątkowski

Algebraic & Geometric Topology 1 (2001) 587–603
Bibliography
1 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften 319, Springer (1999) MR1744486
2 M Bourdon, Sur les immeubles fuchsiens et leur type de quasi-isométrie, Ergodic Theory Dynam. Systems 20 (2000) 343 MR1756974
3 M Bourdon, Sur la dimension de Hausdorff de l'ensemble limite d'une famille de sous-groupes convexes co-compacts, C. R. Acad. Sci. Paris Sér. I Math. 325 (1997) 1097 MR1614024
4 M W Davis, Buildings are $\mathrm{CAT}(0)$, from: "Geometry and cohomology in group theory (Durham, 1994)", London Math. Soc. Lecture Note Ser. 252, Cambridge Univ. Press (1998) 108 MR1709955
5 M W Davis, T Januszkiewicz, Right-angled Artin groups are commensurable with right-angled Coxeter groups, J. Pure Appl. Algebra 153 (2000) 229 MR1783167
6 T Hsu, D T Wise, On linear and residual properties of graph products, Michigan Math. J. 46 (1999) 251 MR1704150
7 S P Humphries, On representations of Artin groups and the Tits conjecture, J. Algebra 169 (1994) 847 MR1302120
8 F T Leighton, Finite common coverings of graphs, J. Combin. Theory Ser. B 33 (1982) 231 MR693362
9 K Whyte, Amenability, bi–Lipschitz equivalence, and the von Neumann conjecture, Duke Math. J. 99 (1999) 93 MR1700742